Osaka Journal of Mathematics

On separable algebras over a commutative ring

Shizuo Endo and Yutaka Watanabe

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 4, Number 2 (1967), 233-242.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200691953

Mathematical Reviews number (MathSciNet)
MR0227211

Zentralblatt MATH identifier
0189.03303

Subjects
Primary: 16.10

Citation

Endo, Shizuo; Watanabe, Yutaka. On separable algebras over a commutative ring. Osaka J. Math. 4 (1967), no. 2, 233--242. https://projecteuclid.org/euclid.ojm/1200691953


Export citation